MAUDE Adverse Event Report: ACE SURGICAL SUPPLY CO., INC. INFINITY; INTERNAL HEX IMPLANT

ACE SURGICAL SUPPLY CO., INC. INFINITY; INTERNAL HEX IMPLANT
Model Number 204108
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Bone quality was type iii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was not achieved.Osseointegration was not achieved.Augmentation procedure was performed at the time of surgery (bone graft and 1 collagen plug).

Brand Name
INFINITY
Common Device Name
INTERNAL HEX IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY CO., INC.
1034 pearl st
brockton MA 02301
MDR Report Key11915323
Report Number1287163-2021-00868
Device Sequence Number3179002
Product Code DZE
UDI-Device Identifier00614950004683
UDI-Public00614950004683
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K102981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number204108
Device Catalogue Number204108
Device Lot Number20040003
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR